# SDR RAIA980320

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 7008470822
- Condition: Failed
- Location: Radome
- Part time: 3,878 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7460 - STL - WEATHER RADAR FAILED IN FLIGHT.  MAINTENANCE REPLACED WEATHER RADAR RECEIVER TRANSMITTER.  (M)
